On the existence and uniqueness of solution of the Cauchy problem for a class of linear integro-differential equations

Ivan Hlaváček

Aplikace matematiky (1971)

  • Volume: 16, Issue: 2, page 136-154
  • ISSN: 0862-7940

How to cite

top

Hlaváček, Ivan. "On the existence and uniqueness of solution of the Cauchy problem for a class of linear integro-differential equations." Aplikace matematiky 16.2 (1971): 136-154. <http://eudml.org/doc/14692>.

@article{Hlaváček1971,
author = {Hlaváček, Ivan},
journal = {Aplikace matematiky},
language = {eng},
number = {2},
pages = {136-154},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the existence and uniqueness of solution of the Cauchy problem for a class of linear integro-differential equations},
url = {http://eudml.org/doc/14692},
volume = {16},
year = {1971},
}

TY - JOUR
AU - Hlaváček, Ivan
TI - On the existence and uniqueness of solution of the Cauchy problem for a class of linear integro-differential equations
JO - Aplikace matematiky
PY - 1971
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 16
IS - 2
SP - 136
EP - 154
LA - eng
UR - http://eudml.org/doc/14692
ER -

References

top
  1. H. X. Арутюнян, Некоторые вопросы теории ползучести, Москва 1952. (1952) Zbl1145.11324
  2. I. Hlaváček M. Predeleanu, Sur l'existence et l'unicité de la solution dans la théorie du fluage linéaire, Aplikace matematiky 9 (1964), 321-327, 10 (1965), 391-398, 11 (1966), 199-210. (1964) Zbl0134.44502
  3. I. Hlaváček, Variational formulation of the Cauchy problem for equations with operator coefficients, Aplikace matematiky 16 (1971), 1, 46-63. (1971) Zbl0219.34046MR0283652
  4. С. Г. Михлип, Проблема минимума квадратичного функционала, Москва 1952. (1952) Zbl1145.11324
  5. I. Hlaváček J. Nečas, 10.1007/BF00249518, Archive for Rational Mechanics and Analysis, 36 (1970), 4, 305-334. (1970) Zbl0193.39002MR0252844DOI10.1007/BF00249518
  6. I. Hlaváček, On the existence and uniqueness of solution of the Cauchy problem for linear integro-differential equations with operator coefficients, Aplikace matematiky 16 (1971), 1, 64-80. (1971) Zbl0217.15801MR0300158
  7. N. Dunford J. T. Schwartz, Linear operators, Part I. General Theory, Interscience Publishers, 1958. (1958) Zbl0084.10402MR1009162

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.